We are so glad that you’re still here and kicking! Please make sure you get enough rest time, it helps. If your WBC are too low for the Gemzar treatment, you may be able to get your doctor to prescribe Neupogen which will help with that.
Even though I beat the “You got two months to live” comment. I am now at five months and plan to stay around to I am an old man. Like I tell everyone, I don’t know when my time is over but I will not let cancer be the cause of my passing. December and January has been tough. In December my veins collapsed when they tried to hook up my chemo IV. I had to finally get a port installed. By the way, I was anti port but it is the best thing. If anyone is going to get chemo or spend alot of time in the hospital (I spent almost two months in the hospital and got a new IV every two to three days) think about getting a port. It makes everything so much easier on you and the nursing staff. Anyway, I am on a 3 week on, one week off chemo cycle. I couldn’t get my 6th treatment because my blood levels were to low. The good thing was, my CAT scan looked good and my surgeon wished us the best and hopefully we will not see each other again under these conditions. By the way my surgeon is one of the best. January started OK but I find myself getting more and more tired. Some of my old symtoms are coming back. Pale stools, tiredness, hot flashes, sick to my stomach (could be the chemo). During my scheduled 8th treatment, I became very tired and sick to my stomach (First time that has happened). That week was tough, I was tired all the time but I still managed to get out of bed and go to work. I couldn’t get treatment number 9. Once again my blood levels were to low. They told us gemzar would effect me like this. It’s just depressing. I don’t want to get treatment but once I am there, I am like OK let’s get this over with. This past Friday was my normal week off. I go back to see the doctor this Friday for a new plan and treatment. All I can say is ATTITUDE is eveything. Even though I had a rough few months, I will not let this bring me down. After all, I am still alive so what if I have a few issues with side effects. I am still here!!!!